Loading...

rward's Message Board Messages

Loading...
Showing 1 - 10 of 27

Page 1 of 3

RE: How often do you get an MRI?

by rward - August 04 at 4:03 AM

My wife gets one every six months now. Her oncologist was suggesting yearly but that seemed too drastic a jump from three months. She was diagnosed four and a half years ago.

RE: AA 3

by rward - September 23, 2018

this message was written by Heidi, I have had this since I was 46.

AA 3

by rward - September 23, 2018

Hello, I have had 2 surgeries and the full radiation and 2 years of chemo.  I had 2 grand mal seizures 2.5 years ago and have had no further seizures and have been on Kepra.  I really want to come off it but my neurologist said it is lifetime.  I battle nausea daily, I take CBD oil daily too, which is usually effective but some days are bad.  I also have chronic fatigue, I take many supplements and try to get as much exercise as possible.  I was wondering if there are other people suffering wtih these symptoms too?  I gather it can also be from the brain tumours and the 2 surgeries as well as my medications.  I have some pretty down days and it can be pretty difficult to deal with.

It's good to hear that the temodar seems to be working. Hopefully it continues to do so. All the best.

My wife has been on a daily low dose (metronomic) of Temodar for 8 months now. Since being on it after her last surgery, the last two MRI's have been good, no regrowth. Prior to that, none of her MRI's were good. We have no idea if the Temodar is working, or the disease is stable in spite of it, but she plans on taking it as long as her bloodwork is good. There is the fear that it could return if she stops taking it. It's difficult to know what to do in these situations. 

RE: Chronic Nausea

by rward - February 19, 2017

Thanks Sten. I forgot to mention in the post that she takes Zofran as well, which provides some short term relief. We're going to see about trying other anticonvulsants that are compatible with Temodar, as the general consensus is that the Keppra is the culprit. 

Chronic Nausea

by rward - February 16, 2017

My wife is on metronomic TMZ for her AA3 and Keppra to control seizures, and she experiences nausea on a daily basis. Somedays are better than others but it is usually quite debilitating. She takes cbd oil and fresh ginger but they don't seem to help much. If anyone is on these medications or simply has some suggestions it would be appreciated.

Ray 

RE: Angry & verbally aggressive!

by rward - September 20, 2016

There is a possibility it could be the keppra. It has been called "keppra rage". My wife is on it, and although it hasn't got that bad, she says she feels that she gets irritable much easier than before. They might need to adjust her dosage.

RE: oligo grade 2

by rward - June 03, 2016

Did you ask why they want you to take PCV over Temodar? Temodar is better tolerated with less side effects and is just as effective in studies I've read. Apparently the vincristine component in PCV doesn't cross the blood brain barrier, and can have long term side effects such as neoropathy, according to some.

My wife had Temodar on the 5/23 schedule and full radiation. She had her second surgery 3 weeks ago and her post op CT scan showed the same thing- an enhancing area which her surgeon explained shows up on most post surgical scans, which is most likely blood from the surgery. A resident surgeon had previously told my wife that there was some remaining tumor, which raised concern and her surgeon then described what it most likely was.

I would presume your next MRI would reveal that area to be clear, considering his assertion that he removed all visible tumor and the possibility of blood leftover from surgery.

Ray

Showing 1 - 10 of 27

Page 1 of 3

Loading...

About rward

Caregiver
Brain Cancer
Alternative Treatments, Cancer Nutrition, Cancer Prevention, Clinical Trials and Research, Diet, Emotional Support, Supplements, Side Effects

We care about your feedback. Let us know how we can improve your CancerCompass experience.